Comparison Inequalities for Order Statistics of Gaussian Arrays

Details

Ressource 1Download: R.Complneq.V6.pdf (388.68 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_5B052B74C681
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Comparison Inequalities for Order Statistics of Gaussian Arrays
Journal
Latin American Journal of Probability and Mathematical Statistics
Author(s)
Debicki K., Hashorva E., Ji L., Ling C.
ISSN
1980-0436
Publication state
Published
Issued date
11/02/2017
Peer-reviewed
Oui
Volume
14
Number
1
Pages
93-116
Language
english
Abstract
Normal comparison lemma and Slepian's inequality are essential tools for the analysis of extremes of Gaussian processes. In this paper we show that the Normal comparison lemma for Gaussian vectors can be extended to order statistics of Gaussian arrays. Our applications include the derivation of mixed Gumbel limit laws for the order statistics of stationary Gaussian processes and the investigation of lower tail behavior of order statistics of self-similar Gaussian processes.
Keywords
Slepian's inequality, Conjunction probability, Normal comparison in equality, Order statistics process, Mixed Gumbel limit theorem, Lower tail probability, Self-similar Gaussian process
Web of science
Create date
09/01/2017 9:50
Last modification date
21/08/2019 7:09
Usage data